# SDR AALA20040529

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEX  LEFT FORWARD OVERWING EMERGENCY LIGHTS CAME ON WITH NO POWER.  REPLACED SPLICE SP828 CONNECTING WIRES W3142043720 WITH W3142PB AS PER STANDARD WIRING PRACTICE MANUAL.  PERFORMED PROXIMITY SWITCH ELECTIC UNIT BITE FOR LEFT FORWARD OVERWING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (CLOSED)
